# SDR 2023FA0000352

- Difficulty date: April 24, 2023
- Submitted: July 5, 2023
- Operation: General aviation
- Aircraft: N800RG
- Make and model: Braero BAE125800A
- Aircraft serial: 258230
- Aircraft time: 10,708 hours, 6,925 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Air Duct
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Detached
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT FL015 AND RETURNED TO PBI. AFTER LANDING IT WAS DISCOVERED THAT AN AIR-CONDITIONING DUCT HAD SEPARATED FROM THE REAR PRESSURE BULKHEAD FITTING.
